BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Lifted Euclidean inequalities for the integer single node flow set with upper bounds

Participants in the publication
Agostinho Agra (Author)
Miguel Fragoso Constantino (Author)
Dep. Estatística e Investigação Operacional
CIO - Centro de Investigação Operacional 
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Date of Publication
2016-05-00

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
European Journal of Operational Research

Publication Identifiers
ISSN - 0377-2217

Publisher
Elsevier BV

Volume
251
Number
1

Starting page
53
Last page
63

Document Identifiers
DOI - https://doi.org/10.1016/j.ejor.2015.10.057
URL - http://dx.doi.org/10.1016/j.ejor.2015.10.057

Rankings
SCIMAGO Q1 (2016) - 2.489 - Management Science and Operations Research
SCOPUS Q1 (2016) - 2.489 - Management Science and Operations Research


Export

APA
Agostinho Agra, Miguel Fragoso Constantino, (2016). Lifted Euclidean inequalities for the integer single node flow set with upper bounds. European Journal of Operational Research, 251, 53-63. ISSN 0377-2217. eISSN . http://dx.doi.org/10.1016/j.ejor.2015.10.057

IEEE
Agostinho Agra, Miguel Fragoso Constantino, "Lifted Euclidean inequalities for the integer single node flow set with upper bounds" in European Journal of Operational Research, vol. 251, pp. 53-63, 2016. 10.1016/j.ejor.2015.10.057

BIBTEX
@article{38694, author = {Agostinho Agra and Miguel Fragoso Constantino}, title = {Lifted Euclidean inequalities for the integer single node flow set with upper bounds}, journal = {European Journal of Operational Research}, year = 2016, pages = {53-63}, volume = 251 }